# SDR JJBA20160909006

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 27,003 hours, 16,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 102222
- Condition: Discharged
- Location: Cabin
- Part time: 17,292 hours, 12,731 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT COME ON.  R & R 3 EMERGENCY LIGHT BATTERIES.  OPS CHECK SATISFACTORY, NO DEFECTS NOTED.  2 ADDITIONAL 2013-1A, SN 90766, TT 25395.50, TC 17407 AND SN 102953, TT 16681.50, TC 11336.
